# SDR CALA0300604

- Difficulty date: October 19, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 56,195 hours, 25,614 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT TRANSITION PANEL FROM STA 727E TO 767. FABRICATED AND INSTALLED NEW PANEL IAW SRM 53-60-53.
